Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Feeling nauseated and have dramamine, can I take it?

I'm 9 weeks along and am horribly nauseated from morning to night. My doctor said I could take benadryl, but I dont have any and am not capable of going to the store right now. Does anyone know if dramamine is ok??

Answer Question
 
MOMMYHINZE

Asked by MOMMYHINZE at 10:31 PM on Jan. 5, 2009 in Pregnancy

Level 2 (11 Credits)
Answers (7)
  • NO... and dont even question it or ask people that arent doctors if you can take something that you havent asked your doctor about.
    Anonymous

    Answer by Anonymous at 10:32 PM on Jan. 5, 2009

  • yeah i took it in the first months, its fine for you to take, but benadryl is for allergies and it makes you drowsy i didnt know it was also for morning sickness lol.
    maryfer

    Answer by maryfer at 10:34 PM on Jan. 5, 2009

  • I would not risk it. i was prescribed phenergen and was still too nervous to take it.
    maemaesmom

    Answer by maemaesmom at 10:35 PM on Jan. 5, 2009

  • Before using Dramamine :

    Some medical conditions may interact with Dramamine . Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

    * if you are pregnant or planning to become pregnant
    * if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
    * if you have allergies to medicines, foods, or other substances
    * if you have asthma, chronic obstructive pulmonary disease (COPD), chronic bronchitis, emphysema, lung disease, shortness of breath, or sleep apnea
    * if you have a blockage of the stomach, intestine, or urinary tract; difficulty urinating; diabetes; ulcers; enlargement of the prostate; glaucoma; heart disease; irregular heartbeat; high blood pressure; porphyria; or thyroid disease


    FROM WEBSITE
    http://www.drugs.com/cdi/dramamine.html
    KelsoBabeyy

    Answer by KelsoBabeyy at 10:44 PM on Jan. 5, 2009

  • I wouldn'gt take anything like that without talking to the doctor first.
    AlliO2

    Answer by AlliO2 at 10:59 PM on Jan. 5, 2009

  • DO not take this. If you are desperate for nausea meds, there is a safe syrup that I was allowed to take. Emetrol. I suggest telling the dr you are having this problem. Sometimes it is your prenatal vitamin, but there is one that actually HELPS with nausea. Good luck.
    Scimecamommy

    Answer by Scimecamommy at 10:59 PM on Jan. 5, 2009

  • ask your dr. about promethazine. thats what they gave me and it works sooo well. but it makes you very tired
    tnteaton

    Answer by tnteaton at 3:08 AM on Jan. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.